# SDR COMA0260475

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 4,222 hours, 3,717 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Part number: 601R5122623
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5737 RUDDER TRIM IS INOP, NOSE RIGHT.REPLACED THE RUDDER TRIM PANEL.
